# SDR DALA2024030402980

- Difficulty date: March 3, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N328NB
- Make and model: Airbus A319-114
- Aircraft serial: 1520
- Aircraft time: 45,868 hours, 23,941 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bushing
- Part number: UNKNOWN
- Condition: Corroded
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3128 DAMAGED (MIGRATION/CORROSION) BUSHING ACTUATOR FITTING KEEL BEAM IN MAIN WHEEL WELL RH. CORRECTIVE ACTION: COMPLIED WITH ER/A 615670-14AD. (0228215)
